# SDR DHL2001804012

- Difficulty date: June 30, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3150 · Central Warning
- Part: Proximity Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF TAKEOFF WARNING HORN WENT OFFREMOVED AND REPLACED LANDING GEAR PROX BOX IAW MM 27-52-1,  27-52*-2 OPS CK GOOD
